# SDR FDEA202305240935

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-300
- Aircraft serial: 42715
- Aircraft time: 14,817 hours, 6,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56516
- Condition: Cracked
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CABIN FLOOR PANEL SUPPORT IS CRACKED AT APPROX. STA 1575, RBL 65 REMOVED CRACKED SUPPORT ANGLE AND INSTALLED FABRICATED SUPPORT ANGLE, 146T5651-6, WO# 85583, NR#   N00112. PER BOEING DWG 146T5651, SHT 5, REV C
